Fibrés dynamiques asymptotiquement compacts exposants de Lyapounov. Entropie. Dimension
Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 1, p. 49-97
@article{AIHPC_1987__4_1_49_0,
     author = {Thieullen, P.},
     title = {Fibr\'es dynamiques asymptotiquement compacts exposants de Lyapounov. Entropie. Dimension},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {4},
     number = {1},
     year = {1987},
     pages = {49-97},
     zbl = {0622.58025},
     mrnumber = {877991},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPC_1987__4_1_49_0}
}
Fibrés dynamiques asymptotiquement compacts exposants de Lyapounov. Entropie. Dimension. Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 1, pp. 49-97. http://www.numdam.org/item/AIHPC_1987__4_1_49_0/

[BK] M. Brin, A. Katok, On local entropy. Lecture Notes in Mathematics, 1007, Geometric Dynamic, p. 30-38. | MR 730261 | Zbl 0533.58020

[BO] N. Bourbaki, Variétés différentielles et analytiques. Éléments de Mathématiques, CCLS diffusion, 1983.

[CS] Cornfeld, Fomin, Sinaï, Ergodic theory. Springer-Verlag, New York, Heidelberg, Berlin.

[KW] Y. Katznelson, B. Weiss, A simple proof of some ergodic theorems. Israël Journal of Mathematics, t. 42, 4, 1982. | MR 682312 | Zbl 0546.28013

[HA] J. Hale, Theory of functional differential equations. Springer-Verlag, 1977. | MR 508721 | Zbl 0352.34001

[LY] F. Ledrappier, L.S. Young, The metric theory of diffeomorphisms . A paraitre dansAnn. of Math., 1985.

[MA] Mañe, Lyapounov exponents and stable manifolds for compact transformations. Lecture Notes in Mathematics, 1007, Geometric Dynamic, p. 522-577. | MR 730286 | Zbl 0522.58030

[OS] V.I. Oseledec, A multiplicative ergodic theorem. Trans. Moscow Math. Soc., t. 19, 1968, p. 197-231. | MR 240280 | Zbl 0236.93034

[PA] K.R. Parthasarathy, Introduction to probability and measure. | Zbl 0395.28001

[PE] Y.B. Pesin, Characteristic Lyapounov exponents and smooth ergodic theory. Russian Math. Surveys, t. 32, 4, 1977, p. 55-114. | MR 466791 | Zbl 0383.58011

[RE] D. Ruelle, I. Eckmann, Ergodic theory of chaos and strange attractors. Reviews of Modern Physics, t. 57, 1985, p. 617-656. | MR 800052 | Zbl 0989.37516

[RO] M. Roseau, Equations differentielles. | Zbl 0318.34001

[RU]1 D. Ruelle, Ergodic theory of differentiable systems. Publication IHES, t. 50, 1979. | Numdam | Zbl 0426.58014

[RU]2 D. Ruelle, Characteristic exponents and invariant manifolds in Hilbert space. Annals of Mathematics, t. 115, 1982. | MR 647807 | Zbl 0493.58015

[TA] F. Takens, Detecting strange attractors in turbulence. Lecture Notes in Mathematics, 898. Dynamical Systems and Turbulence, Warwick, 1980. | MR 654900 | Zbl 0513.58032

[WA] P. Walters, An introduction to Ergodic Theory. Springer-Verlag, New York, Heidelberg, Berlin. | MR 648108 | Zbl 0475.28009